|Re-candida sp throat infection
Sep 29, 2010
Thank you doctor for your very valuable advice, as you said we consulted another ENT doctor and he told us to stop the antibiotics or other medication given previously and to only apply a candid mouth paint to the throat area.Additionally he has been taking 2 servings of yoghurt a day.Thanks to God now his fever has gone though still he has a little bit of fatigue.Is this reduction in symptoms because of the med and yoghurt intake.Should we continue with the treatment for some time more.Please advice.
| Response from Dr. McGowan
Thanks for the follow up. The topical (mouth rinse) can be stopped after a few days when the spots are gone and he can swallow and taste normally again. The yogurt is a good idea to continue since it can help maintain and restore a normal bacterial flora which may take several weeks after antibiotic use.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Fever After Rubbing Penis Worried I Have HIV
- Painful Urination After Handjob Worried I Have HIV
- Rash After Licking Genital Worried I Have HIV
- Sore On Penis After Sex With Stripper Condom Broke Worried I Have HIV
- Sore Throat After Kissing Stripper Worried I Have HIV
- Thrush After Oral Sex With No Protection Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.